Near-optimal data-independent point locations for radial basis function interpolation

De Marchi, Stefano, Schaback, Robert and Wendland, Holger (2005) Near-optimal data-independent point locations for radial basis function interpolation. Advances in Computational Mathematics, 23 (3). pp. 317-330. ISSN 1019-7168

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Holger Wendland
Date Deposited: 06 Feb 2012 20:57
Last Modified: 11 Apr 2012 08:38
URI: http://sro.sussex.ac.uk/id/eprint/28829
📧 Request an update